# SDR IPXA13M79802

- Difficulty date: August 13, 2013
- Submitted: August 16, 2013
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FL 240, LEVEL 2, SEL ELEV FEEL LIM, SEL FLAP LIM OVRD IAS COMPARATOR FLAG. CAPT A/S CONTINUALLY 20 KTS LESS THAN F/O AND STBY SY STEM. RAN CHECKLIST FOR AIRSPEED LOSS OR ERRATIC.  EMERGENCY DECLARED R & R NR 1 ADC IAW AMM 34-16-01-000-801. PERFORMED OPS CK OF NR 1 ADC IAW AMM 34-16-01-700-801. FOUND FAULT CODE "0" ON EXT SENSOR FAULT. PERFORMED PITOT/STATIC CK IAW MM 34-11-00-700-801, ADC NR 1 CKS OK.  PERFORMED CAT 3, RTS IAW MM 34-16-01. IPC REF 34-16-01-01.
